Teosyal Nightmare in Naso-labial Lines

I had what I thought was restylane (but was...

I had what I thought was restylane (but was actually Teosyal) injected into the naso-labial lines by a cosmetic nurse who had successfully treated me with botox in the past. The result was over-filling in the lower right cheek.

I requested hylaronidase some weeks later, to diminish some of the tightness and this resulted in the right side looking sunken & lower than the left. Three 'corrective' treatments (with Teosyal touch-up) later and the right naso-labial line now looks stretched giving an unnatural effect (like 'the joker's' grin) at the corner of my mouth. My mouth is also lopsided in comparison to the left and droops slight;y on the right side, when I smile. The left side was originally injected quite high up on the naso-labial line/into the lower part of the cheek, so both sides now look complately uneven.

I don't want to see the same woman for further corrective treatment, so how do I resolve this mess? As I'm now extremely self-conscious about the distortion of my face around the mouth.

Name not provided

She wasn't competant enough, I've since realized, to perform this procedure. Nor did she spend much time explaining how the product works, pro's and con's etc.

Was this review helpful? 3 others found this helpful

Comments (3)

I have subsequently discovered, that botox injected too low in my right cheek- under the eye, was the cause of the sunken cheek and 'joker's grin'- as it had effected the zygomaticus muscle connected to the mouth. Both of these treatments, the over fill of teosyal (followed by a depression in my right cheek left by the administration of hyaluronidase to correct it(which affected the natural hyaluronic acid)and the badly administered botox- were done by the same cosmetic practitioner on the same day. Five and half months later and there is only minor improvement, as the filler and botox slowly works it's way out of my system.
  • Reply
Thanks Sharon, I appreciate you taking the time to answer. The situation has not been resolved yet and is causing me a lot of anxiety about my appearance. I don't think the product is at fault here, just the administration of it and if I have any future cosmetic procedures, I will ensure they are performed by a competent doctor. I am concerned about the cost however, as having the product removed is going to cost me more than having it put it, so I will have paid nearly seven hundred pounds, to have my face restored back to how it was in the first place and I'm not sure having hyaluronidase injected won't affect the natural hyaluronic acid in my face. It's been a complete nightmare!
  • Reply

Sorry to hear about all the problems you're having. It sounds like it might be time to consult a doctor for advice. They will have more experience in dealing with complications and more knowledge of facial structure to help get you back to normal. You could also ask your GP for advice and/or referral.

Here's a link to UK surgeons (not sure where in Britain you are): United Kingdom plastic surgeons

Good luck!

  • Reply